Alert archive / Oregon / Gale Warnings in 2011
Gale Warning 38, NWS Medford, OR
NWS Medford, OR issued this gale warning at Nov 23, 2011, 2:45 PM PST. It took effect at Nov 24, 2011, 10:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2011, 2:45 PM PST (22:45 UTC)
- In effect from
- Nov 24, 2011, 10:00 AM PST
- Expired
- Nov 24, 2011, 7:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
261 WHUS76 KMFR 232245 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 245 PM PST WED NOV 23 2011 PZZ350-356-370-376-241145- /O.EXT.KMFR.SW.Y.0131.000000T0000Z-111124T1800Z/ /O.UPG.KMFR.SE.A.0040.111125T0000Z-111125T1200Z/ /O.NEW.KMFR.SE.W.0050.111124T1800Z-111125T1200Z/ /O.NEW.KMFR.GL.W.0038.111124T1800Z-111125T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 245 PM PST WED NOV 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 10 AM PST THURSDAY... ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 10 AM PST THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. * WINDS: WINDS WILL BECOME SOUTH 10 TO 20 KNOTS EARLY THURSDAY... THEN INCREASE TO SOUTH GALES 30 TO 40 KNOTS BY THURSDAY AFTERNOON. WINDS WILL BECOME WEST AND DIMINISH TO 10 TO 20 KNOTS THURSDAY NIGHT. * SEAS: NORTHWEST SWELL 11 TO 12 FEET WITH A PERIOD OF 13 TO 14 SECONDS WILL SUBSIDE TO 10 TO 12 FEET THURSDAY AFTERNOON. HOWEVER...BY THAT TIME SEAS WILL BE DOMINATED BY SHORT PERIOD STEEP WIND WAVES IN SOUTH GALE FORCE WINDS. COMBINED SEAS OF 16 TO 18 FEET WILL SUBSIDE TO 14 TO 16 FEET FRIDAY MORNING AS THE WINDS DIMINISH AND NORTHWESTERLY SWELL BECOMES DOMINANT ONCE AGAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
482 WHUS76 KMFR 241026 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 226 AM PST THU NOV 24 2011 PZZ350-356-370-376-250000- /O.CON.KMFR.SW.Y.0131.000000T0000Z-111124T1800Z/ /O.CON.KMFR.GL.W.0038.111124T1800Z-111125T0300Z/ /O.CON.KMFR.SE.W.0050.111124T1800Z-111125T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 226 AM PST THU NOV 24 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST FRIDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST FRIDAY. A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS: WINDS WILL BECOME SOUTH 10 TO 20 KNOTS LATER THIS MORNING... THEN INCREASE TO SOUTH GALES 30 TO 40 KNOTS BY THIS AFTERNOON. WINDS WILL BECOME WEST AND DIMINISH TO 10 TO 20 KNOTS TONIGHT. * SEAS: NORTHWEST SWELL 11 TO 12 FEET WITH A PERIOD OF 13 TO 14 SECONDS WILL SUBSIDE TO 10 TO 12 FEET THIS AFTERNOON. HOWEVER...BY THAT TIME SEAS WILL BE DOMINATED BY SHORT PERIOD STEEP WIND WAVES IN SOUTH GALE FORCE WINDS. COMBINED SEAS OF 16 TO 18 FEET WILL SUBSIDE TO 14 TO 16 FEET FRIDAY MORNING AS THE WINDS DIMINISH AND NORTHWESTERLY SWELL BECOMES DOMINANT ONCE AGAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
991 WHUS76 KMFR 242235 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 235 PM PST THU NOV 24 2011 PZZ350-356-370-376-251145- /O.CON.KMFR.GL.W.0038.000000T0000Z-111125T0300Z/ /O.CON.KMFR.SE.W.0050.000000T0000Z-111125T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 235 PM PST THU NOV 24 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. * WINDS: SOUTH GALES 30 TO 40 KNOTS WILL BECOME WEST AND DIMINISH TO 10 TO 20 KNOTS TONIGHT. * SEAS: SEAS WILL INITIALLY BE DOMINATED BY SHORT PERIOD STEEP WIND WAVES IN SOUTH GALE FORCE WINDS. COMBINED SEAS OF 16 TO 18 FEET WILL SUBSIDE TO 14 TO 16 FEET FRIDAY MORNING AS THE WINDS DIMINISH AND HEAVY NORTHWEST SWELL BECOMES DOMINANT ONCE AGAIN. THE SWELL WILL CONTINUE TO SUBSIDE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
937 WHUS76 KMFR 250255 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 655 PM PST THU NOV 24 2011 PZZ350-356-370-376-251200- /O.EXP.KMFR.GL.W.0038.000000T0000Z-111125T0300Z/ /O.CON.KMFR.SE.W.0050.000000T0000Z-111125T1200Z/ /O.NEW.KMFR.SI.Y.0281.111125T0300Z-111125T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 655 PM PST THU NOV 24 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE GALE WARNING WILL EXPIRE AT 7 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. * WINDS: SOUTHWEST TO WEST WINDS 20 TO 30 KNOTS WILL BECOME WEST AND DIMINISH TO 10 TO 20 KNOTS LATER TONIGHT. * SEAS: CHOPPY COMBINED SEAS OF 16 TO 18 FEET WILL SUBSIDE TO 14 TO 16 FEET FRIDAY MORNING AS THE WINDS DIMINISH AND HEAVY NORTHWEST SWELL BECOMES DOMINANT ONCE AGAIN. THE SWELL WILL CONTINUE TO SUBSIDE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Nov 23, 9:05 AM PST, 5 hours 40 minutes earlier.
Area forecast discussion, Nov 23, 9:05 AM PST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
905 AM PST WED NOV 23 2011
.DISCUSSION...THE COLD FRONT IS MOVING THROUGH THE COAST AT THE
MOMENT...WITH WINDS GRADUALLY SHIFTING TO THE WEST AND DIMINISHING.
THE 8AM NORTH BEND OBSERVATION DEPICTS THIS TRANSITION CLEARLY. THE
HIGH WIND WARNING FOR THE COAST AREAS IS BEING CANCELED PER THESE
TRENDS. WINDS FURTHER INLAND LIKELY WILL NOT DIMINISH MUCH UNTIL
THIS AFTERNOON... TIGHT SOUTH TO NORTH PRESSURE GRADIENTS WILL
SUSTAIN STRONG WINDS FURTHER INLAND THROUGH THE AFTERNOON...AND
THE HIGH WIND WARNINGS AND WIND ADVISORY LOOK ON TRACK FOR THIS.
SPECIFICALLY...THE MFR-RDD PRESSURE GRADIENT REMAINS AT AN
IMPRESSIVE -10MB...AND THIS HAS BEEN THE CASE FOR THE PAST 10
HOURS. TRAVELERS WILL BE IMPACTED MOST BY WIND AT INLAND LOCATIONS
AND HEAVY RAIN ALONG THE COAST.
RAIN WILL BECOME HEAVY ALONG THE COAST THIS MORNING AND WILL SHIFT
INLAND IN THE FORM OF SHOWERS LATER TODAY. 2 TO 3 INCHES OF RAIN IS
EXPECTED OVER THE COAST RANGE TODAY WITH SIGNIFICANTLY LESSER
AMOUNTS FURTHER INLAND. SNOW LEVELS WILL DROP TONIGHT...REACHING
PASS LEVEL BY TONIGHT BUT MOST OF THE PRECIPITATION SHOULD BE
DIMINISHING AND PUSHING SOUTH OF THE REGION BY THAT TIME.
THEREFORE...DO NOT EXPECT SIGNIFICANT SNOW IMPACTS TONIGHT. THE
EXCEPTION WILL BE NORTHERN CALIFORNIA WHERE PRECIPITATION WILL
LINGER LONGER...AND A WINTER WEATHER ADVISORY FOR WESTERN SISKIYOU
COUNTY ABOVE 4500 FEET ACCOUNTS FOR THIS. WILL BE LOOKING AT THE
SHASTA AREA FOR POTENTIAL SNOW IMPACTS TONIGHT AT HIGHER ELEVATIONS.
THANKSGIVING LOOKS LIKE A LESS ACTIVE WEATHER DAY COMPARED TO
TODAY...WITH INLAND AREAS IN THE MORNING LOOKING MOSTLY DRY...AND THE
BEST CHANCE OF MORNING PRECIPITATION BEING AT THE COAST. IT WILL BE
BREEZY WITH COOLER TEMPERATURES...BUT WINDS WILL BE LIGHTER THAN
TODAY. THE NEXT FRONTAL SYSTEM AND ASSOCIATED PRECIPITATION
ARRIVES THURSDAY AFTERNOON INTO THE EVENING.
PLEASE SEE THE PREVIOUS DISCUSSION FOR MORE DETAILS REGARDING THE
THANKSGIVING FORECAST AND EXTENDED PERIODS.
&&
AVIATION...STRONG SOUTHERLY WINDS WILL OCCUR AHEAD OF A SLOW
MOVING COLD FRONT APPROACHING THE COAST EARLY THIS MORNING. SHOULD
SEE WIND SHEAR IN PLACES BELOW 2000 FEET...ESPECIALLY THIS
MORNING. WIND IMPACTS TO COASTAL TERMINALS WILL DIMINISH SOME THIS
MORNING BUT INLAND STRONG WINDS...TURBULENCE...AND LOW LEVEL WIND
SHEAR WILL CONTINUE THROUGH THE EARLY AFTERNOON. MORNING
LENTICULAR CLOUDS OVER THE HIGHER TERRAIN NEAR MEDFORD SUGGESTS A
TURBULENT ATMOSPHERE. CEILINGS AND VISIBILITIES WILL BE GENERALLY
VFR INLAND AHEAD OF THE FRONT...BUT LOWER CONSIDERABLY AS
PRECIPITATION DEVELOPS CLOSE TO AND BEHIND THE FRONT. ONE INLAND
AREA OF VERY LOW CEILINGS WILL BE THE MOUNT SHASTA REGION AS
UPSLOPE FLOW MAINTAINS IFR CONDITIONS THERE THROUGH THE DAY.
&&
.PREV DISCUSSION... /ISSUED 311 AM PST WED NOV 23 2011/
SHORT TERM...A STRONG NOVEMBER WINDSTORM IS IN PROGRESS. THE GEFS
EPS-BASED STANDARDIZED ANOMALIES FOR 850 MB WINDS WERE FORECAST
CLOSE TO +5 AT 12Z WEDNESDAY. IN PLAIN ENGLISH...THIS CORRESPONDS
TO A RETURN INTERVAL OF ABOUT TWICE PER YEAR. SUBSEQUENTLY...THIS
IS AN UNUSUALLY STRONG WIND PRODUCER...BUT NOT RARE.
THERE WILL BE NO CHANGES TO THE VARIOUS WARNINGS AND ADVISORIES.
THE TIMING LOOKS GOOD FOR THESE AREAS. CONSIDERED ADDING WIND
ADVISORIES FOR PARTS OF KLAMATH AND MODOC COUNTIES BUT DECIDED
AGAINST IT. THE 700 MB WINDS ARE STRONG OVER THOSE AREAS...CLOSE
TO 50 KNOTS THIS MORNING...BUT WINDS NOT FULLY COUPLED ESPECIALLY
OVER MODOC COUNTY. EXPECT WINDS TO BE GUSTY BUT NOT REACH 45 MPH
IN THE VALLEYS. THE HIGHER PEAKS WILL SEE THE STRONGEST WINDS.
WITH IMPRESSIVE WINDS COME IMPRESSIVE SEAS THAT WILL CONTINUE TO
BRING HIGH SURF...HAZARDOUS SEAS...AND STORM WARNINGS THROUGH THE
MORNING.
THE MOST IMPRESSIVE RAINFALL WILL OCCUR IN CURRY COUNTY WHERE THE
SLOW MOVING COLD FRONT COMBINES WITH ADDITIONAL LIFT OVER THE
MOUNTAINS. THE HIGHEST AMOUNTS HAVE RANGED UP TO 3.3 INCHES IN
THE PAST 24 HOURS IN THE COASTAL MOUNTAINS. COULD SEE UP TO
ANOTHER 3 INCHES IN THIS SAME AREA THROUGH WEDNESDAY EVENING.
EXPECT THE CHETCO...PISTOL...SIXES...AND COQUILLE RIVERS TO HAVE
DECENT RISES BUT REMAIN BELOW FLOOD STAGE. SMALLER STREAMS WILL
ALSO SEE SIGNIFICANT RISES IN THIS AREA TODAY.
THE SNOW LEVELS ARE QUITE HIGH AHEAD OF THE FRONT AND SNOW
WILL NOT BE AN ISSUE FOR THE COASTAL MOUNTAINS. FOR THE CASCADES
THERE WILL BE MINOR ACCUMULATING SNOW ON THE HIGHEST PASSES
ASSOCIATED WITH THE COLD FRONT PASSAGE THIS EVENING. THIS IS GOOD
NEWS FOR ALL OF THE HOLIDAY TRAVELERS TODAY...BETTER RAIN THAN
SNOW ON THE PASSES. CRATER LAKE PARK AND THE SKI AREAS COULD PICK
UP 5-10 INCHES OF SNOW...MAINLY TONIGHT.
LONG TERM...LOOKS TO BE A MORE TRANQUIL PERIOD WITH UPPER RIDGING
BUILDING THIS HOLIDAY WEEKEND FOLLOWED BY A WEAK TROUGH SUNDAY OR
SUNDAY NIGHT. IT DOES NOT LOOK LIKE SIGNIFICANT WEATHER FOR OUR
AREA FOR HOLIDAY TRAVELERS HEADING BACK HOME OVER THE WEEKEND.
THE GFS AND ECMWF ARE IN GOOD AGREEMENT THROUGH MONDAY.
HOWEVER...FORECAST CONFIDENCE IS LOW MID-WEEK AS BIG DIFFERENCES
OCCUR WITH THE ECMWF SHOWING A TROUGH ACROSS THE PACIFIC NORTHWEST
WHILE THE GFS SHOWS RIDGING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ021-022.
WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ026.
HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR ORZ030-031.
CA...WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING ABOVE 4500
FEET FOR CAZ080.
HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR CAZ081.
PZ...HIGH SURF ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR PZZ310.
GALE WARNING UNTIL 11 AM PST THIS MORNING FOR PZZ356-376.
HAZARDOUS SEAS WARNING UNTIL 1 PM PST THIS AFTERNOON FOR
PZZ350-356-370-376.
SKHazardous weather outlook, Nov 23, 7:19 AM PST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 719 AM PST WED NOV 23 2011 ORZ028-231630- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 719 AM PST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Nov 23, 11:41 AM PST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1141 AM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM NON-TSTM WND GST 8 ESE GRENADA 41.60N 122.38W
11/23/2011 M24 MPH SISKIYOU CA TRAINED SPOTTER
12 HOUR SUSTAINED SPEEDS WITH GUSTS 47 AND 48 MPH.
&&
BUNKERLocal storm report, Nov 23, 12:02 PM PST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1202 PM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HEAVY RAIN 6 SW MERLIN 42.46N 123.49W
11/23/2011 M1.00 INCH JOSEPHINE OR TRAINED SPOTTER
5 HOUR ACCUMULATION....
&&
BUNKERLocal storm report, Nov 23, 12:17 PM PST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1217 PM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM HEAVY RAIN WNW PORT ORFORD 42.75N 124.50W
11/23/2011 M1.64 INCH CURRY OR TRAINED SPOTTER
24 HOUR ACCUMULATION
&&
BUNKERLocal storm report, Nov 23, 1:10 PM PST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
110 PM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN N LANGLOIS 42.93N 124.45W
11/23/2011 M2.77 INCH CURRY OR TRAINED SPOTTER
24 HOUR ACCUMULATION ENDING 1PM...12 HOUR ACCUMULATION
ENDING 1PM 1.98....
&&
BUNKERLocal storm report, Nov 23, 1:18 PM PST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
118 PM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HEAVY RAIN 1 SSW OBRIEN 42.06N 123.71W
11/23/2011 M1.00 INCH JOSEPHINE OR TRAINED SPOTTER
SINCE MIDNIGHT
&&
BUNKERLocal storm report, Nov 23, 2:26 PM PST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
226 PM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 5 NNW BROOKINGS 42.12N 124.34W
11/23/2011 M2.10 INCH CURRY OR TRAINED SPOTTER
24 HOUR ACCUMULATION
&&
BUNKERThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 8:48 AM PST | Gale Warning | MFR | 2 hr | |
| Nov 23, 1:29 PM PST | Hazardous Seas Watch | MFR | 76 min | |
| Nov 23, 1:29 PM PST | Small Craft Advisory for Hazardous Seas | MFR | 21 hr | |
| Nov 23, 2:04 PM PST | High Wind Watch | MFR | Coos, Curry, Douglas | 10 hr |
| Nov 23, 2:45 PM PST | Hazardous Seas Warning | MFR | 43 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.